T Nation

Problem with Acne, Starting with Water Retention and Extra Fat

Hi guys, Im on trt on test.E (250 pw) for 9 months now, and until two months back I didnt have any side effects, and as I wrote, Im getting many ugly acne on back and shoulders, and marks of extra fat and water retention are visible. I’m on pretty low budget and all I can get beside Test E. is Nolva. Im 42 yrs old, 280 lbs, 6’5 tall. I already eat as much clean as I can afford. Its not easy to have extra money where I live, so Im asking you if some daily dose of Nolva can help me with acne, fat and water. Thanks in advance.

What are your labs like on that dosage?

I’m not sure Nolva is going to do anything for water retention or fat storage. Can you lower your dose a bit? Any bloodwork to see where you’re at now?

I did bloodwork and its ok, I didnt do hormonal levels.

Yes, I can lower present dose, how much do you think is ok?

What you need to do is break up your shots into smaller ones. It’s more than likely the T spiking that’s causing the water retention.

Without bloodwork with hormone levels showing where 250mg puts you, I’d have no idea how much to lower to.